MathSciNet Relay Station
MathSciNet bibliographic data
MR260842 (41 #5463) 18.20 (16.00)
Kelley, J. L.; Spanier, E. H. Euler characteristics. Pacific J. Math. 26 1968 317–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement